Semilinear dirichlet problem with nearly critical exponent, asymptotic location of hot spots
Publication in refereed journal


Times Cited
Web of Science13WOS source URL (as at 16/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe study asymptotic properties of the positive solutions of
All Author(s) ListMartin F, Wei JC
Journal namemanuscripta mathematica
Year1997
Month11
Day1
Volume Number94
Issue Number3
PublisherSPRINGER VERLAG
Pages337 - 346
ISSN0025-2611
eISSN1432-1785
LanguagesEnglish-United Kingdom
Keywordsconcentration; critical Sobolev exponent; maximum point; semilinear elliptic equation
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-17-01 at 00:56